# SDR HALA2011120400565

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 75,545 hours, 32,241 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FLAP ASSY MESSAGE ON GROUND.  ON GEAR RETRACTION, RECEIVED A GEAR UN-SAFE LIGHT.  OPEN.
